# SDR SIMA20160531008

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 32,897 hours, 23,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM INBD STIFFENER FOR FS 280 BULKHEAD WEB, IS CRACKED AT THE LOWER END, RT HAND.  INSTALLED NEW RT BULKHEAD STIFFENER 2ND FROM INBD IAW SRM 51-42-13 & 51-42-06.
